Annali di Matematica Pura ed Applicata

, Volume 112, Issue 1, pp 107–118 | Cite as

An application of compactifications: Some theorems on maximal ideals

  • Pao-sheng Hsu
Article

Keywords

Maximal Ideal 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    G. Bachman -E. Beckenstein -L. Narici -S. Warner,Rings of continuous functions with values in a topological field, Trans. Amer. Math. Soc.,204 (1975), pp. 91–112.CrossRefMathSciNetMATHGoogle Scholar
  2. [2]
    N. Bourbaki,General Topology, 2 vols., Reading, Massachusetts, Addison-Wesley Publishing Co. (1966).Google Scholar
  3. [3]
    E. Correl -M. Henriksen,On rings of bounded continuous functions with values in a division ring, Proc. Am. Math. Soc.,7 (1956), pp. 194–198.CrossRefMathSciNetMATHGoogle Scholar
  4. [4]
    J. Dugundji,Topology, Boston, Allyn and Bacon, Inc. (1966).MATHGoogle Scholar
  5. [5]
    W. W. Fairchild -C. I. Tulcea,Topology, Philadelphia, W. B. Saunders Co. (1971).MATHGoogle Scholar
  6. [6]
    J. K. Goldhaber -E. S. Wolk,Maximal ideals in rings of bounded continuous functions, Duke Math. J.,29 (1954), pp. 565–569.CrossRefMathSciNetGoogle Scholar
  7. [7]
    J. G. Hocking -G. S. Young,Topology, Reading, Massachusetts, Addison-Wesley Publishing Co. (1961).MATHGoogle Scholar
  8. [8]
    I. Kaplansky,Topological rings, Am. J. Math.,69 (1947), pp. 153–183.MATHMathSciNetGoogle Scholar
  9. [9]
    I. Kaplansky,Topological methods in valuation theory, Duke Math. J.,14 (1947), pp. 527–541.CrossRefMathSciNetGoogle Scholar
  10. [10]
    I. Kaplansky,Topological rings, Bull. Am. Math. Soc.,54 (1948), pp. 809–826.MATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    J. L. Kelley,General Topology, Princeton, D. Van Nostrand Co. Inc. (1955).MATHGoogle Scholar
  12. [12]
    L. Narici -E. Beckenstein -G. Bachman,Functional Analysis and Valuation Theory, New York, Marcel Dekker, Inc. (1971).MATHGoogle Scholar
  13. [13]
    R. Staum,The algebra of bounded continuous functions into a non-archimedean field, Pacific Journal, to appear.Google Scholar
  14. [14]
    W. J. Thron,Topological Structures, New York, Holt, Rinehart and Winston (1966).MATHGoogle Scholar
  15. [15]
    S. Warner,Ulam’s measure problem, Notes from lectures given at Reed College, Oregon (1970–71).Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1977

Authors and Affiliations

  • Pao-sheng Hsu
    • 1
  1. 1.MillbrookUSA

Personalised recommendations